# SDR DALA2020052902427

- Difficulty date: January 13, 2017
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,586 hours, 17,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR A C-CHECK IN ATL, MTC FOUND CRACKS IN THE LOWER, INSPAR SKIN OF THE LT WING EXTENDING FROM A FASTENER IN GROUP A COMMON TO STR L-9.5. C/W ERA 532227-14AD.
